I've had two cycles using Clomid and both times my AF has lasted only 1 day (usually I'm 2-3 days...) and it is very clotty. Is this normal with Clomid? and am I damaging my chances of getting pregnant if my periods have become so scant?
Clomid can alter periods but you are still having a period no matter how short so there should be no problems in the long term. Please note that it is recommended that you have no more than 6 cycles of Clomid
I don't know if this is reassuring or not for you but I had 5 months on clomid and they made my period very strange. I had some months where I had hardly any period at all and some with lots of big clots where the period lasted no more than 2 days (I'm a 5 day girl usually). I also had a couple of occasions where I completely flooded through an extra strength tampon AND a sanitary towel ( . . . and yes, I was wearing white trousers!!!) within an hour. I've heard similar stories from other girls who've taken clomid.
The other thing I would say is that the doctors told me that as soon as you come off the drug, your periods return to normal straight away. Well, I found that it took probably about three drug free months before I had 'normal' periods again.
Best of luck with the clomid - I hope it works for you!!!!
I was wondering if the short period days would adversely affect my chances of getting a BFP in my next cycle? I'm worried that my endometrium is not expelling everything it should and maybe its getting toxic in there?
Yes, I do feel more reasurred by your post- thanks! I wonder if these 'strange' periods can adversely affect our chances and if there is anything we can do to increase them? I also don't think I would go back to a normal period straight away...